# SDR RYN2002F00021

- Difficulty date: May 25, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FOUND CORROSION AT THE FORWARD ACCESSORY COMPARTMENT, LEFT SIDE DOOR CUTOUT, ON SHEAR TIE AND FRAME, AT STATION 211 TO 219.
